# SDR UIEA2024051000374

- Difficulty date: May 7, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 90,286 hours, 20,468 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Part number: UNKNOWN
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REJECTED T/O IN MIA, LOW SPEED, DUE TO T/O CONFIG WARNING FOR STAB TRIM. STAB TRIM WAS SET PROPERLY AND SUBSEQUENT T/O WAS SUCCESSFUL.( NOTED BY MX AS PRECAUTIONARY. PERFORMED TAKE OFF CONFIGURATION WARNING TEST PER AMM 31-51-00. OPS CHECK GOOD. )
